MathSciNet Relay Station
MathSciNet bibliographic data
MR1339953 11Y60 (11M06)
Nan-Yue, Zhang; Williams, Kenneth S. Values of the Riemann zeta function and integrals involving $\log(2\,{\rm sinh}(\theta/2))$ and $\log(2\sin(\theta/2))$. Pacific J. Math. 168 (1995), no. 2, 271–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement